# SDR I5HA0358006

- Difficulty date: December 26, 2003
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N582P
- Make and model: Cvac 580
- Aircraft serial: 475
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6850819
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE EN ROUTE, RT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED WITH AN ASSOCIATED DROP IN REDUCTION GEARBOX OIL PRESSURE FROM APPROXIMATELY 150 PSI TO 100 PSI.  NORMAL LIMITS ARE 130 PSI TO 250 PSI.  CREW PERFORMED AN EMERGENCY IN FLT ENG SHUTDOWN USING THE E-HANDLE & PRECEEDED TO PIT & LANDED UNEVENTFULLY.  REMOVED AND REPLACED RT REDUCTION GEARBOX OIL PUMP.  PROPER FUNCTION OF THE PUMP HAS BEEN VERIFIED AT LOW SPEED GROUND IDLE BUT HAS NOT BEEN VERIFIED AT HIGH SPEED GROUND IDLE DUE TO AN UNRELATED ENGINE FAILURE AT THE TIME OF THE FUNCTIONAL CHECK OF THE PUMP.  THE ENGINE IS TO BE REMOVED AND REPLACED. THE SDR WILL REMAIN OPEN UNTIL THE ENGINE HAS BEEN CHANGED AND RETURNED TO SERVICE.  (M)
